# SDR AALA20010852

- Difficulty date: April 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 29R, AFT OF STATION 950E.  REMOVED CORROSION AND INSTALLED REPAIR PER ESO 11697, DATED 4-18-2001.  (M)
